Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

25 Publications


2017 | Journal Article | IST-REx-ID: 1089   OA
Fallat, Shaun, et al. “Total Positivity in Markov Structures.” Annals of Statistics, vol. 45, no. 3, Institute of Mathematical Statistics, 2017, pp. 1152–84, doi:10.1214/16-AOS1478.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 698   OA
Wang, Yejun, et al. “Orientation and Repositioning of Chromosomes Correlate with Cell Geometry Dependent Gene Expression.” Molecular Biology of the Cell, vol. 28, no. 14, American Society for Cell Biology, 2017, pp. 1997–2009, doi:10.1091/mbc.E16-12-0825.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1168   OA
Perrone, Elisa, et al. “D Inf s Optimality in Copula Models.” Statistical Methods and Applications, vol. 26, no. 3, Springer, 2017, pp. 403–18, doi:10.1007/s10260-016-0375-6.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208   OA
Zwiernik, Piotr, et al. “Maximum Likelihood Estimation for Linear Gaussian Covariance Models.” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4, Wiley-Blackwell, 2017, pp. 1269–92, doi:10.1111/rssb.12217.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1293   OA
Solus, Liam T., et al. “Extremal Positive Semidefinite Matrices Whose Sparsity Pattern Is given by Graphs without K5 Minors.” Linear Algebra and Its Applications, vol. 509, Elsevier, 2016, pp. 247–75, doi:10.1016/j.laa.2016.07.026.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1833   OA
Klimova, Anna, and Tamás Rudas. “On the Closure of Relational Models.” Journal of Multivariate Analysis, vol. 143, Elsevier, 2016, pp. 440–52, doi:10.1016/j.jmva.2015.10.005.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1480   OA
Michałek, Mateusz, et al. “Exponential Varieties.” Proceedings of the London Mathematical Society, vol. 112, no. 1, Oxford University Press, 2016, pp. 27–56, doi:10.1112/plms/pdv066.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1621
Hillar, Christopher, and Abraham Martin Del Campo Sanchez. “Corrigendum to ‘Finiteness Theorems and Algorithms for Permutation Invariant Chains of Laurent Lattice Ideals’ [J. Symb. Comput. 50 (March 2013) 314–334].” Journal of Symbolic Computation, vol. 74, Elsevier, 2016, pp. 650–52, doi:10.1016/j.jsc.2015.09.002.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2006   OA
Hein, Nicolas, et al. “ The Monotone Secant Conjecture in the Real Schubert Calculus.” Experimental Mathematics, vol. 24, no. 3, Taylor & Francis, 2015, pp. 261–69, doi:10.1080/10586458.2014.980044.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, Korean Mathematical Society, 2015, pp. 977–86, doi:10.4134/BKMS.2015.52.3.977.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 2014   OA
Klimova, Anna, et al. “Faithfulness and Learning Hypergraphs from Discrete Distributions.” Computational Statistics & Data Analysis, vol. 87, no. 7, Elsevier, 2015, pp. 57–72, doi:10.1016/j.csda.2015.01.017.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1579   OA
Brooks, Christopher, et al. “Galois Groups of Schubert Problems of Lines Are at Least Alternating.” Transactions of the American Mathematical Society, vol. 367, no. 6, American Mathematical Society, 2015, pp. 4183–206, doi:10.1090/S0002-9947-2014-06192-8 .
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1997   OA
Noren, Patrik. “The Three-State Toric Homogeneous Markov Chain Model Has Markov Degree Two.” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June, Elsevier, 2015, pp. 285–96, doi:10.1016/j.jsc.2014.09.014.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008   OA
Klimova, Anna, and Tamás Rudas. “Iterative Scaling in Curved Exponential Families.” Scandinavian Journal of Statistics, vol. 42, no. 3, Wiley, 2015, pp. 832–47, doi:10.1111/sjos.12139.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2013   OA
Lin, Shaowei, et al. “Hypersurfaces and Their Singularities in Partial Correlation Testing.” Foundations of Computational Mathematics, vol. 14, no. 5, Springer, 2014, pp. 1079–116, doi:10.1007/s10208-014-9205-0.
View | DOI | Download (ext.)
 

2014 | Other Publication | IST-REx-ID: 2007   OA
Klimova, Anna, and Tamás Rudas. GIPFrm: Generalized Iterative Proportional Fitting for Relational Models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1911
Engström, Alexander, and Patrik Noren. “Tverberg’s Theorem and Graph Coloring.” Discrete & Computational Geometry, vol. 51, no. 1, Springer, 2014, pp. 207–20, doi:10.1007/s00454-013-9556-3.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 2178   OA
Haws, David, et al. “Markov Degree of the Three-State Toric Homogeneous Markov Chain Model.” Beitrage Zur Algebra Und Geometrie, vol. 55, no. 1, Springer, 2014, pp. 161–88, doi:10.1007/s13366-013-0178-y.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2011   OA
Yu, Fei, et al. “Scalable Privacy-Preserving Data Sharing Methodology for Genome-Wide Association Studies.” Journal of Biomedical Informatics, vol. 50, Elsevier, 2014, pp. 133–41, doi:10.1016/j.jbi.2014.01.008.
View | DOI | Download (ext.)
 

2014 | Conference Paper | IST-REx-ID: 2047   OA
Yu, Fei, et al. “Differentially-Private Logistic Regression for Detecting Multiple-SNP Association in GWAS Databases.” Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), edited by Josep Domingo Ferrer, vol. 8744, Springer, 2014, pp. 170–84, doi:10.1007/978-3-319-11257-2_14.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=CaUh

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed